# SDR FDEA201212214357

- Difficulty date: December 21, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT COVE SKIN CRACKED AT OTBD MAIN TRACK.  R & R COVE SKIN IAW SRM 57-43-01 AND SRM 51-40-02.  FABRICATED NEW SKIN.  MAJOR REPAIR.
